# SDR SWAA2024052889802

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 39,705 hours, 18,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR STORAGE HOOK LOOSE<[01] INSTALLED RIVET ON FWD EMERGENCY ESCAPE FWD GIRT BAR CLIP PER AMM 25-66-01.
